# SDR SCNA01720

- Difficulty date: September 30, 2001
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 76,543 hours, 27,106 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMB OUT OF LAS AT APPROX 30,000FT NR 3 ENG STRUT OVERHEAT LIGHT ILLUMINATED FOLLOWED COM PROCEDURE AND TURNED OFF RT PACK AND NR 3 ENG BLEED VALVE. NR 3 ENG OVERHEAT LIGHT EXTINGUISHED CONTINUED TO MSP WITH RIGHT PACK OFF. CORRECTED BY LEAK CHECKING STRUT AREA AT TO POWER AND NO LEAK WAS NOTED OR STRUT OVERHEAT WAS NOTED. DUCT PRESSURE INDICATOR WAS ALSO REPORTED AS BEING NOTICEABLY LOWER ON RIGHT THAT ON LEFT (20PSI LOWER ON RIGHT). CORRECTED BY REMOVING AND REPLACING THE PRESSURE REGULATOR.
